Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 1, NWS Eureka, CA

January 1, 2013

NWS Eureka, CA issued this small craft advisory at Jan 1, 2013, 2:31 PM PST. It took effect at Jan 2, 2013, 3:00 PM PST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2013, 2:31 PM PST (22:31 UTC)
In effect from
Jan 2, 2013, 3:00 PM PST
Expired
Jan 4, 2013, 6:00 AM PST
In force
39 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WHUS76 KEKA 012231
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 PM PST TUE JAN 1 2013

PZZ470-020645-
/O.CAN.KEKA.SC.Y.0103.000000T0000Z-130102T0200Z/
/O.NEW.KEKA.SC.Y.0001.130102T1700Z-130103T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
231 PM PST TUE JAN 1 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM
THURSDAY.

* WINDS...SOUTH INCREASING TO 15 TO 25 KT WEDNESDAY AHEAD OF AN
  APPROACHING FRONT. WINDS WILL DIMINISH OVERNIGHT WEDNESDAY.

* SEAS...LONG PERIOD WNW WAVES OF 7 TO 9 FT AT 15 SECONDS WILL
  CONTINUE TO SUBSIDE THIS EVENING. STEEP SHORT PERIOD 7 TO 9 FT
  WAVES WILL BUILD ON WEDNESDAY AS A FRONT APPROACHES THE WATERS.
  LONG PERIOD WNW WAVES WILL BUILD WEDNESDAY NIGHT INTO THURSDAY
  TO 10 TO 12 FT AT 13 SECONDS. SEAS WILL SUBSIDE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR STEEP
ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-020645-
/O.CAN.KEKA.SC.Y.0103.000000T0000Z-130102T0200Z/
/O.NEW.KEKA.SC.Y.0001.130102T2300Z-130103T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
231 PM PST TUE JAN 1 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM
THURSDAY.

* WINDS...SOUTH INCREASING TO 5 TO 15 KT WITH GUSTS TO 20 KT
  WEDNESDAY AHEAD OF AN APPROACHING FRONT.

* SEAS...LONG PERIOD WNW WAVES OF 7 TO 9 FT AT 15 SECONDS WILL
  CONTINUE TO SUBSIDE THIS EVENING. STEEP SHORT PERIOD 5 TO 7 FT
  WAVES WILL BUILD ON WEDNESDAY AS A FRONT APPROACHES THE WATERS.
  LONG PERIOD WNW WAVES WILL BUILD WEDNESDAY NIGHT INTO THURSDAY
  TO 10 TO 12 FT AT 13 SECONDS. SEAS WILL SUBSIDE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR STEEP
ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-020500-
/O.EXT.KEKA.SC.Y.0103.000000T0000Z-130102T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
231 PM PST TUE JAN 1 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING...

* WINDS...BECOMING SOUTH ON WEDNESDAY AND INCREASING TO AROUND 15
  TO 25 KT AHEAD OF AN APPROACHING FRONT.

* SEAS...LONG PERIOD WNW WAVES OF 9 TO 11 FT AT ABOUT 16 SECONDS
  WILL CONTINUE TO SUBSIDE THIS EVENING. STEEP SHORT PERIOD 5 TO 8
  FT WAVES WILL BUILD ON WEDNESDAY AS A FRONT APPROACHES THE
  WATERS. LONG PERIOD WNW WAVES WILL BUILD WEDNESDAY NIGHT INTO
  THURSDAY TO 9 TO 12 FT AT 13 SECONDS. SEAS WILL SUBSIDE ON
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
624 
WHUS76 KEKA 020434
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 PM PST TUE JAN 1 2013

PZZ455-475-020545-
/O.EXP.KEKA.SC.Y.0103.000000T0000Z-130102T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 PM PST TUE JAN 1 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING.

* SEAS...NW LONG PERIOD WAVES HAVE DIMINISHED BELOW SMALL CRAFT
  CRITERIA OF 10 FEET.

$$

PZZ470-021245-
/O.CON.KEKA.SC.Y.0001.130102T1700Z-130103T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
834 PM PST TUE JAN 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
3 PM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
3 PM PST THURSDAY. 

* WINDS...SOUTH INCREASING TO 15 TO 25 KT WEDNESDAY AHEAD OF AN 
  APPROACHING FRONT. WINDS WILL DIMINISH OVERNIGHT WEDNESDAY. 

* SEAS...LONG PERIOD WNW WAVES OF 7 TO 9 FT AT 15 SECONDS WILL 
  CONTINUE TO SUBSIDE THIS EVENING. STEEP SHORT PERIOD 7 TO 9 FT 
  WAVES WILL BUILD ON WEDNESDAY AS A FRONT APPROACHES THE 
  WATERS. LONG PERIOD WNW WAVES WILL BUILD WEDNESDAY NIGHT INTO 
  THURSDAY TO 10 TO 12 FT AT 13 SECONDS. SEAS WILL SUBSIDE ON 
  FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-021245-
/O.CON.KEKA.SC.Y.0001.130102T2300Z-130103T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
834 PM PST TUE JAN 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
3 PM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
3 PM PST THURSDAY. 

* WINDS...SOUTH INCREASING TO 5 TO 15 KT WITH GUSTS TO 20 KT 
  WEDNESDAY AHEAD OF AN APPROACHING FRONT. 

* SEAS...LONG PERIOD WNW WAVES OF 7 TO 9 FT AT 15 SECONDS WILL 
  CONTINUE TO SUBSIDE THIS EVENING. STEEP SHORT PERIOD 5 TO 7 FT 
  WAVES WILL BUILD ON WEDNESDAY AS A FRONT APPROACHES THE 
  WATERS. LONG PERIOD WNW WAVES WILL BUILD WEDNESDAY NIGHT INTO 
  THURSDAY TO 10 TO 12 FT AT 13 SECONDS. SEAS WILL SUBSIDE ON 
  FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
868 
WHUS76 KEKA 021217
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
417 AM PST WED JAN 2 2013

PZZ475-022030-
/O.EXB.KEKA.SC.Y.0001.130103T0500Z-130104T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
417 AM PST WED JAN 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
THURSDAY...

* WINDS...S INCREASING TO 15 TO 25 KT BY THIS EVENING AHEAD OF AN
  APPROACHING FRONT.

* SEAS...STEEP SHORT PERIOD 5 FT WAVES WILL BUILD BY THIS EVENING.
  LONG PERIOD W WAVES WILL BUILD TO 11 TO 13 FT AT 13 SECONDS BY
  THURSDAY. SEAS WILL SUBSIDE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-022030-
/O.EXT.KEKA.SC.Y.0001.130102T2300Z-130104T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
417 AM PST WED JAN 2 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM THURSDAY...

* WINDS...S INCREASING TO 15 TO 25 KT TODAY AHEAD OF AN APPROACHING
  FRONT. GUSTS TO NEAR 30 KT ARE POSSIBLE THIS EVENING. WINDS WILL
  DIMINISH LATE TONIGHT AND ON THURSDAY.

* SEAS...STEEP SHORT PERIOD 5 TO 7 FT WAVES WILL BUILD BY THIS
  EVENING. LONG PERIOD W WAVES WILL BUILD TO 11 TO 13 FT AT 13
  SECONDS BY THURSDAY. SEAS WILL SUBSIDE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-022030-
/O.EXT.KEKA.SC.Y.0001.130103T0500Z-130104T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
417 AM PST WED JAN 2 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 PM THURSDAY...

* WINDS...SE TO S INCREASING TO 10 TO 20 KT BY THIS EVENING AHEAD
  OF AN APPROACHING FRONT.

* SEAS...STEEP SHORT PERIOD 4 FT WAVES WILL BUILD BY THIS EVENING.
  LONG PERIOD W WAVES WILL BUILD TO 10 TO 12 FT AT 13 SECONDS BY
  THURSDAY. SEAS WILL SUBSIDE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
190 
WHUS76 KEKA 021637
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
837 AM PST WED JAN 2 2013

PZZ470-030100-
/O.CON.KEKA.SC.Y.0001.130102T2300Z-130104T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
837 AM PST WED JAN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THURSDAY...

* WINDS...S INCREASING TO 15 TO 25 KT TODAY AHEAD OF AN 
  APPROACHING FRONT. GUSTS TO NEAR 30 KT ARE POSSIBLE THIS 
  EVENING. WINDS WILL DIMINISH LATE TONIGHT AND ON THURSDAY. 

* SEAS...STEEP SHORT PERIOD 5 TO 7 FT WAVES WILL BUILD BY THIS
  EVENING. LONG PERIOD WESTERLY WAVES WILL BUILD TO 11 TO 13 FT AT
  13 SECONDS BY THURSDAY. SEAS WILL SUBSIDE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-475-030100-
/O.CON.KEKA.SC.Y.0001.130103T0500Z-130104T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
837 AM PST WED JAN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PST THURSDAY...

* WINDS...SE TO S INCREASING TO 10 TO 20 KT BY THIS EVENING 
  AHEAD OF AN APPROACHING FRONT. 

* SEAS...STEEP SHORT PERIOD 5 TO 6 FT WAVES WILL BUILD BY THIS
  EVENING. LONG PERIOD WESTERLY WAVES WILL BUILD TO 10 TO 12 FT AT
  13 SECONDS BY THURSDAY. SEAS WILL SUBSIDE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
620 
WHUS76 KEKA 022233
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 PM PST WED JAN 2 2013

PZZ455-030700-
/O.EXA.KEKA.SC.Y.0001.130103T0500Z-130104T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
233 PM PST WED JAN 2 2013

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST
THURSDAY. 

* WINDS...SE TO S INCREASING TO 10 TO 20 KT BY THIS EVENING 
  AHEAD OF AN APPROACHING FRONT. 

* SEAS...STEEP SHORT PERIOD AROUND 6 FT WILL BUILD BY THIS
  EVENING. LONG PERIOD WESTERLY WAVES WILL BUILD TO 10 TO 12 FT
  AT 13 SECONDS BY THURSDAY. SEAS WILL SUBSIDE ON FRIDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-030700-
/O.CON.KEKA.SC.Y.0001.130102T2300Z-130104T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
233 PM PST WED JAN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
THURSDAY...

* WINDS...S INCREASING TO 15 TO 25 KT TODAY AHEAD OF AN 
  APPROACHING FRONT. GUSTS TO NEAR 30 KT ARE POSSIBLE THIS 
  EVENING. WINDS WILL DIMINISH LATE TONIGHT AND ON THURSDAY. 

* SEAS...STEEP SHORT PERIOD 5 TO 7 FT WAVES WILL BUILD BY THIS 
  EVENING. LONG PERIOD WESTERLY WAVES WILL BUILD TO 11 TO 13 FT 
  AT 13 SECONDS BY THURSDAY. SEAS WILL SUBSIDE ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-475-030700-
/O.CON.KEKA.SC.Y.0001.130103T0500Z-130104T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 PM PST WED JAN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PST THURSDAY...

* WINDS...SE TO S INCREASING TO 10 TO 20 KT BY THIS EVENING 
  AHEAD OF AN APPROACHING FRONT. 

* SEAS...STEEP SHORT PERIOD AROUND 6 FT WILL BUILD BY THIS
  EVENING. LONG PERIOD WESTERLY WAVES WILL BUILD TO 10 TO 12 FT AT
  13 SECONDS BY THURSDAY. SEAS WILL SUBSIDE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
557 
WHUS76 KEKA 030514
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
914 PM PST WED JAN 2 2013

PZZ450-455-031315-
/O.CAN.KEKA.SC.Y.0001.000000T0000Z-130104T0500Z/
/O.NEW.KEKA.SC.Y.0002.130103T1100Z-130104T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
914 PM PST WED JAN 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST THURSDAY. 

* SEAS...SOUTHERLY WAVES AROUND 5 FT AT 8 SECONDS TONIGHT. LONG
  PERIOD WESTERLY WAVES BUILDING TO 10 TO 12 FT AT 12 SECONDS ON
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-031315-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-130104T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
914 PM PST WED JAN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THURSDAY.

* WINDS...S 15 TO 25 KT TONIGHT AHEAD OF AN APPROACHING FRONT.
  GUSTS TO NEAR 30 KT ARE POSSIBLE ACROSS THE NORTHWEST PORTION
  OF ZONE 470. WINDS WILL EASE LATE TONIGHT INTO THURSDAY.

* SEAS...SOUTHERLY WAVES AROUND 5 TO 7 FT AT 8 SECONDS TONIGHT.
  LONG PERIOD WESTERLY WAVES BUILDING TO 11 TO 13 FT AT 12 SECONDS
  ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
099 
WHUS76 KEKA 031135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
335 AM PST THU JAN 3 2013

PZZ450-455-031945-
/O.EXT.KEKA.SC.Y.0002.000000T0000Z-130104T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
335 AM PST THU JAN 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...S WAVES AROUND 4 FT AT 6 SECONDS AND LONG PERIOD W SWELL
  BUILDING TO 10 TO 12 FT AT 12 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-031945-
/O.EXT.KEKA.SC.Y.0001.000000T0000Z-130104T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
335 AM PST THU JAN 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...S 15 TO 25 KT THIS MORNING AHEAD OF AN APPROACHING
  FRONT...STRONGEST N OF CAPE MENDOCINO.

* SEAS...S WAVES AROUND 4 TO 6 FT AT 6 SECONDS AND LONG PERIOD
  W SWELL BUILDING TO 10 TO 13 FT AT 12 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
651 
WHUS76 KEKA 031639
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
839 AM PST THU JAN 3 2013

PZZ450-455-040045-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-130104T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
839 AM PST THU JAN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 8 TO 10 FT AT 12 SECONDS BUILDING TO 10 TO 12 FT AT 12
  SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-040045-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-130104T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
839 AM PST THU JAN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...S 15 TO 25 KT AHEAD OF AN APPROACHING FRONT...STRONGEST N
  OF CAPE MENDOCINO.

* SEAS...W 8 TO 10 FT AT 12 SECONDS BUILDING TO 11 TO 13 FT AT 12
  SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
955 
WHUS76 KEKA 032243
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
243 PM PST THU JAN 3 2013

PZZ450-455-040700-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-130104T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
243 PM PST THU JAN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 9 TO 11 FT AT 12 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-040700-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-130104T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
243 PM PST THU JAN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...S 15 TO 25 KT AHEAD OF AN APPROACHING FRONT...
  STRONGEST N OF CAPE MENDOCINO. 

* SEAS...W 10 TO 13 FT AT 12 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
245 
WHUS76 KEKA 040459
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 PM PST THU JAN 3 2013

PZZ450-455-041100-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-130104T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
859 PM PST THU JAN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* SEAS...W 9 TO 11 FT AT 12 SECONDS DIMINISHING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-041100-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-130104T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 PM PST THU JAN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS...S 15 TO 25 KT AHEAD OF AN APPROACHING FRONT... 
  STRONGEST N OF CAPE MENDOCINO. 

* SEAS...W 10 TO 13 FT AT 12 SECONDS DIMINISHING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH AND WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
848 
WHUS76 KEKA 041057
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 AM PST FRI JAN 4 2013

PZZ450-455-041400-
/O.EXT.KEKA.SC.Y.0002.000000T0000Z-130104T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
257 AM PST FRI JAN 4 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EARLY THIS
MORNING...

* SEAS...W 8 TO 10 FT AT 12 SECONDS SLOWLY SUBSIDING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-041400-
/O.EXT.KEKA.SC.Y.0001.000000T0000Z-130104T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
257 AM PST FRI JAN 4 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EARLY THIS
MORNING...

* SEAS...W 8 TO 10 FT AT 12 SECONDS SLOWLY SUBSIDING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE LARGE AND/OR
STEEP ENOUGH TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 1, 4:45 AM PST, 9 hours 46 minutes earlier.

Area forecast discussion, Jan 1, 4:45 AM PST, 9 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
445 AM PST TUE JAN 1 2013

.SYNOPSIS...HIGH PRESSURE WILL PRODUCE LIGHT OFFSHORE FLOW AND DRY
WEATHER THROUGH WEDNESDAY. A WEAK FRONT WILL APPROACH WEDNESDAY
NIGHT AND BRING A CHANCE OF LIGHT RAIN BY EARLY THURSDAY MORNING.

&&

.SHORT TERM...SATELLITE IMAGERY WAS SHOWING MOSTLY CLEAR SKIES
ACROSS THE REGION EARLY THIS MORNING. THERE WAS A FAIR AMOUNT OF
LOW CLOUDS ACROSS THE INTERIOR...ESPECIALLY OVER TRINITY COUNTY.
MOST OF THE LOW CLOUD WILL MIX OUT BY NOON WITH DAYTIME HEATING.
AS OF 3AM...SURFACE OBSERVATIONS WERE SHOWING NE FLOW NORTH OF
THE CAPE WITH A FEW HIGH ELEVATION RAWS GUSTING INTO THE UPPER 20S.
THE OFFSHORE FLOW WILL PERSIST INTO WED AND PROVIDE THE AREA WITH
MOSTLY CLEAR SKIES ALONG WITH ANOTHER COLD FROSTY MORNING. LOW
CLOUD AND FOG SHOULD BE LESS EXTENSIVE TONIGHT AND WED MORNING IN
THE INTERIOR...BUT THERE IS LITTLE DOUBT IT WILL FORM AGAIN. MODELS
REMAINED CONSISTENT ON SLOWING DOWN A FRONT EXPECTED TO BRING LIGHT
RAIN WED NIGHT. TIMING IS SKETCHY AND CONSIDERING THE TREND IN THE
MODELS...SLOWER AND DRIER MAY BE BETTER. THE DURATION OF RAIN DOES
NOT SEEM LONG AND AMOUNTS LIGHT SO WILL NOT RAMP UP PRECIP CHANCES
AT THIS TIME. HIGH PRESSURE WILL BUILD THU AFTERNOON AND EVENING.
THERE IS A FAIR AMOUNT OF BOUNDARY LAYER MOISTURE THAT COMES IN
BEHIND THE S/W, SO SKIES MAY CLOUD UP AGAIN THU NIGHT.

.LONG TERM (FRI THROUGH MON)...BOTH THE GFS AND ECWMF INDICATE A
RIDGE OVER THE AREA ON FRIDAY SHIFTING EASTWARD. BOTH HAVE ANOTHER
S/W TROUGH APPROACHING THE WEST COAST ON SATURDAY. SIMILARITY ENDS
HERE AS BOTH MODELS DEAL WITH THE TROUGH DIFFERENTLY. THE GFS DIGS
IT SOUTHWARD AND CREATES A CUT-OFF OFF THE CENTRAL CA COAST. THE
ECWMF IS MUCH MORE PROGRESSIVE WITH THE S/W TROUGH AND HAS IT
OVER THE GREAT BASIN BY SUN. BIGGER DIFFERENCES ARISE SUN AND
MON. GFS HAS THE LOW MEANDERING AROUND OFFSHORE THE CENTRAL AND
SRN CA COAST...WHILE THE EC HAS AN AMPLIFYING RIDGE AND STRONG
WARMING. CONSIDERING THESE INCONGRUITIES WILL CONTINUE TO GO WITH
A DRY FORECAST WITH BELOW NORMAL PRECIP CHANCES AS A BLOCKING TYPE
FLOW PATTERN APPEARS TO HOLD THROUGH THE PERIOD.

&&

.AVIATION...11-4U SAT IMAGERY SHOWS FG/STRATUS ACROSS INLAND VALLEYS
WITH SFC OBS REPORTING LIFR CIGS/VIS. VFR CONDITIONS WILL PERSIST
ALONG THE COAST TODAY WITH IFR CIGS/VSBY IN FG ACROSS INLAND VALLEYS
THROUGH 18-19Z BEFORE FG DISSIPATES. HI CLOUDS WILL INCREASE ACROSS
THE REGION LATE TODAY AS ANOTHER FRONT APPROACHES THE REGION BUT VFR
CONDITIONS WILL PREVAIL

&&

.MARINE...BUOY OBS SEAS OF 9-12 FT AT 14-17 SEC. THIS WAVE GROUP IS
PEAKING EARLY THIS MORNING AND WILL THEN SLOWLY SUBSIDE THROUGH THE
AFTERNOON. WINDS WILL BECOME SLY AND RISE TONIGHT AS A FRONT APPROACHES
THE REGION. INCREASED WINDS WILL BUILD SHORT PERIOD SEAS AHEAD OF
THE BOUNDARY WED. ANOTHER WLY WAVE TRAIN WILL MOVE INTO THE WATERS
IN THE WAKE OF THE FRONT...PEAK AROUND 12 FT LATE WED/EARLY THU.
THIS WAVE GROUP WILL SUBSIDE THU INTO FRI BEFORE ANOTHER WLY WAVE
TRAIN MOVES INTO THE WATERS THIS WEEKEND.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY
     UNTIL 6 PM PST THIS EVENING PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 1, 3:03 AM PST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
303 AM PST TUE JAN 1 2013

CAZ001>004-076-021115-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
303 AM PST TUE JAN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.